# SDR COMA0260053

- Difficulty date: January 15, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 13,171 hours, 12,352 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Charger
- Part number: 100021101
- Part serial: 1154
- Condition: Inoperative
- Location: Aft Equip
- Part time: 6,344 hours, 5,848 cycles
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

FLIGHT 5492 MAIN BATTERY CHARGER MESSAGE.REPLACED BATTERY CHARGER.
